pix


pix
Olivier G. Nuñez
Profesor Asociado
Departamento de Matemáticas
Universidad de Extremadura
Email: onunez@unex.es








                                             
Publicaciones:
    "Estimation of the income distribution and detection of subpopulations: An explanatory model" (con E. Flachaire). Computational Statistics & Data Analysis, (2007), vol 51, pp. 3368-3380.
     "Discution de l'article de Fréchet (1940) Sur une limitation très générale de la dispersion de la médiane” (con Daniel Peña), Journal de la Societé Française de Statistique (2006), vol 147-2, pp 67-72
     "A simulated Pseudo-maximum likelihood estimator for nonlinear mixed models" (with D. Concordet). Computational Statistics & Data Analysis, (2002), vol 39/2, pp. 187-201.
    "Calibration for nonlinear mixed effects models. An application to the withdrawal time prediction", (with D. Concordet). Biometrics, (2000), Vol. 56/4, pp. 1040-1046.
     "Asymptotic properties of an estimator in a nonlinear mixed effects model", Comptes rendus de l'Académie des sciences. Série 1, Mathématiques, (1998) , vol. 326/3, pp. 381-384.